Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Metrization of spaces with countable large basis dimension

Gary Fred Gruenhage and Phillip Lee Zenor

Vol. 59 (1975), No. 2, 455–460
Abstract

With the following results, we generalize known metrization theorems for spaces with large basis dimension 0 i.e., non-archimedian spaces) to the higher dimensions: Theorem. If X is a normal Σ-space with countable large basis dimension, then X is metrizable. Theorem. If X is a normal wΔ-space with countable large basis dimension, then X is metrizable.

Mathematical Subject Classification 2000
Primary: 54E35
Secondary: 54F45
Milestones
Received: 22 January 1975
Revised: 3 June 1975
Published: 1 August 1975
Authors
Gary Fred Gruenhage
Phillip Lee Zenor